Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
WhateverItTakes

Scar treatment while on accutane?

Recommended Posts

Im on accutane but Im freaking out about the scars I know I will have when Im done:( (its never going to be over!!)

is there anything I can do now, creams, procedures, things to help with the scaring that I know will be waiting????(I really hope so)

Does accutane cause more scaring becuase of the IB and everything happening so fast?

Also how long do I have to wait after being on accutane to do someone like laser treatment?? (I hope not too long)

Share this post


Link to post
Share on other sites

Dont do anything while on accutane!..accutane will likely cause more scarring if your IB is bad. I think yoour supposed to wait about 6 months befoe doing any scar revision.

Share this post


Link to post
Share on other sites

Ya thats what I was thinking....im going to have alot of scars(but at least that will be better than what I have now) I just wish I could fast forward through all of this!!

Share this post


Link to post
Share on other sites

Standard answer would be to wait 6 months to a year post accutane treatment.

You shouldn't do anything invasive.

My dermatologist said I could perform CoolTouch laser treatments while on accutane. He said to only expect 30% improvement though.

Share this post


Link to post
Share on other sites
Standard answer would be to wait 6 months to a year post accutane treatment.

You shouldn't do anything invasive.

My dermatologist said I could perform CoolTouch laser treatments while on accutane. He said to only expect 30% improvement though.

ok thank you.....6 months is way too long, I dont know hoow Im going to get through that without doing anything! :( I also im not sure if I should try a bunch of relatively cheaper procedures ($250-500) or do something that costs around $3000-5000? because if the more expensive procedure doesnt work then I will be really hesitant to spend anymore money.....any suggestions?

Share this post


Link to post
Share on other sites

I have started using Vivier C E kinerol serum...which hopefully will help lighten red mark (and scars?)....I just feel better knowing I am at least trying to lesses the red marks and scars....even if It probably wont have a huge effect

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×